A class of conservative four-dimensional matrices
© Çakan and Altay 2006
Received: 5 October 2005
Accepted: 2 July 2006
Published: 24 September 2006
The concepts and for double sequences were introduced by Patterson in 1999. In this paper, we have studied some new inequalities related to these concepts by using the RH-conservative four-dimensional matrices.
- Hamilton HJ: Transformations of multiple sequences. Duke Mathematical Journal 1936,2(1):29–60. 10.1215/S0012-7094-36-00204-1MathSciNetView ArticleGoogle Scholar
- Móricz F, Rhoades BE: Almost convergence of double sequences and strong regularity of summability matrices. Mathematical Proceedings of the Cambridge Philosophical Society 1988,104(2):283–294. 10.1017/S0305004100065464MathSciNetView ArticleMATHGoogle Scholar
- Mursaleen , Edely OHH: Almost convergence and a core theorem for double sequences. Journal of Mathematical Analysis and Applications 2004,293(2):532–540. 10.1016/j.jmaa.2004.01.015MathSciNetView ArticleMATHGoogle Scholar
- Patterson RF: Double sequence core theorems. International Journal of Mathematics and Mathematical Sciences 1999,22(4):785–793. 10.1155/S0161171299227858MathSciNetView ArticleMATHGoogle Scholar
- Pringsheim A: Zur Theorie der zweifach unendlichen Zahlenfolgen. Mathematische Annalen 1900,53(3):289–321. 10.1007/BF01448977MathSciNetView ArticleMATHGoogle Scholar
- Robison GM: Divergent double sequences and series. Transactions of the American Mathematical Society 1926,28(1):50–73. 10.1090/S0002-9947-1926-1501332-5MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.